MathSciNet Relay Station
MathSciNet bibliographic data
MR491221 05A99
Lewin, M. A new proof of a theorem of Erdős and Szekeres. Math. Gaz. 60 (1976), no. 412, 136–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement